# SDR 95ZZZW610

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31031
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1115
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2726129802
- Condition: Failed
- Location: R2 Windhshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SJU - DURING CRUISE, WINDSHIELD HEAT WIRE HARNESS SHORTED AT R-2 WINDOW CAUSING ARCING AND SMOKE IN COCKPIT.  TURNED OFF WINDSHIELD HEAT AND DISCHARGED HAND EXTINGUISHER.  REPLACED WINDSHIELD WIRING HARNESS AND WINDSHIELD HEAT CONTROLLER, MFG P/N 27261298-02.  WINDSHIELD HEAT OPERATION CHECKED NORMAL.
